advertisement
Question
Posted by: Ocean | 2006-06-13

Q.

Postoval

After years, a new gynae diagnosed me with PCOS. I have been put on Postoval as well as glusophage after my bloodtest results came back.
What my concern is, is that I am basically finished with my first cycle of Postoval (have only 2 more red pills left) and still no AF. I thought that Postoval will bring on AF when taking the red pills?!
If no AF arrives and I start with my 2nd cycle of Postoval, should I be worried? Should I contact my gynae and inform him wrt this?

Thanks

Expert's Reply

A.

Expert ImageGynaeDoc

You should contact your gynaecologist. You may need a stronger pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement